# SDR SWAA102696

- Difficulty date: May 10, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 74,134 hours, 60,528 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434369
- Part serial: BN2473
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING TRAILING EDGE I/B AFT FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
